Ukrainian Mathematical Journal

, Volume 48, Issue 6, pp 905–913

Weak convergence of the extreme values of independent random variables in banach spaces with unconditional bases

Authors

  • I. K. Matsak
Article

DOI: 10.1007/BF02384175

Cite this article as:
Matsak, I.K. Ukr Math J (1996) 48: 905. doi:10.1007/BF02384175

Abstract

We generalize well-known results concerning the weak convergence of maxima of real independent random variables to the case of random variables taking values in the Banach spaces with unconditional bases.

Copyright information

© Plenum Publishing Corporation 1997